# SDR CA090105007

- Difficulty date: December 20, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 699018002
- Condition: Malfunctioned
- Location: No 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) POWERPLANT INDICATION ON ED NR 1 TRU AND AC GEN ZERO INDICATION WHILE TAXIING.  ACTION TAKEN AT MNL, RETRIEVE FAULT CODE 388 AND 1504 AND CLEARED POWERPLANT MESSAGE.  PEC REPLACED.  PERFORMED FAULT CODE ISOLATION AND OPERATIONAL CHECK OF RADIO ALTIMETER AND FAULT ISOLATION ON POWERPLANT ELECTRONIC UNIT (PEC).  PERFORMED ENGINE RUN-UP FOUND SATISFACTORY IN ACCORDANCE WITH Q400 TASK 77-31-00-810-805, 61-20-07-810-815, 32-61-00-710-801.
